Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Bad headaches and cold fever. Found UTI. Why fever again?

Hi. My mother in law has had a very bad headache and cold fever 104 or about a week now and we went to the ER and they didn t find anything only a small uti and a small yeast infection (I m not sure if this is what is called in English queste) in her overy. Last night she had a fever again 103 it goes up and down. What can we do?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Dear Cherry, hello.
UTI or Urinary Tract Infection causes fever, with chills, associated with headache. UTI needs to be treated with antibiotic.
Please get culture & senstiviy of her urine done. This will help to know the appropiate antibiotic for the organism, resulting in proper treatment. Also drink lots of water. This will help in eradicating the infection earlier. If the pH of her urine is acidic, she can take alkalinizing agent under medical supervision as acidic medium helps in growth of bacteria in the urinary tract.
For fever, paracetamol can be taken.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor